# SDR 03FDEA00779

- Difficulty date: May 20, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 748
- Aircraft time: 13,201 hours, 6,500 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Failed
- Location: Doors
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING W/C E65210-7-5000 PT 1 OPERATIONAL CHECK OF DOOR L1- DOOR SLIDE   LACES FAILED.  REMOVED AND REPLACED LT CREW/PAX ENTRY DOOR EMERGENCY EVACUATION SLIDE IAW A300600.
